Skin issue

I used cosmolite cream before 2 years on my face for 45 days.after that my skin got black and very sensitive.I visited to many dermatologist, they provide me with some medicines but those medicine does not dermatologist told me to take 8 sittings which will cost 45000.after taking 8 sittings my skin will become good.I am so tensed,what should I do.I am so depressed.l hate to go outside because of my black skin.please suggest me what should I do. I visited to Keya Seth they told me to take 10 sittings.please guide me with some proper solution..
views-icons 77 Views 1 Share Bookmark this Answer

Doctor Answers (1) on Skin issue

doctor profile image
Greetings. Basically your skin has some thing called tsdf. This is due to unwarranted use of strong creams on the face or an hyper reaction to the same. Do not name doctors or centres on public forums. What is the sessions you are talking off.Please see a qualified dermatologist near you. further queries may be sent on follow up messaging. Warm regards.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?